I have been taking Effexor for 4 years and every winter since I started taking this med I have had swelling and pain in my hands. Has anyone else had this problem?
I had a very bad response to Effexor. No swelling, but pain all over my body and a lot of depression. Since it's seasonal, could it be something more physically based? Have you asked a doctor, not the psychiatrist, but your general practitioner? Sorry i wasn't much help, maybe some others have more to say, cathleen
I am afraid I am not able to answer your question the way I would like to be able to I did have swelling but not the kind you would asociate with arthritis, I was on it a short time and I have had a lot of problems taking a vast number of medications so therefore I would also suggest to you that you discuss this with your family doctor and see what he has to say, I wish I could give you a more direct answer but I want you to have a precise correct answer
I had the swelling but not arthritis type symptoms just like I had a lot of fluid retention, once I was off of it this was gone but I can't say the effexor did it or not and I couldn't advise someone else to go off the medication, medication is a very different thing from one person to the next what might help one person could cause harm to another I wish you only the best
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jan 2013 • 1 answer
Updated 16 May 2013 • 1 answer
Methylprednisolone - How long does methyprednisolone (pack) give relief from arthritis swelling and?
Updated 17 Jul 2014 • 1 answer
Updated 12 Jun 2017 • 2 answers
Updated 9 Aug 2018 • 1 answer